# SDR 2002FA0001269

- Difficulty date: October 21, 2002
- Submitted: November 7, 2002
- Operation: General aviation
- Aircraft: N444SC
- Make and model: Piper PA-42
- Aircraft serial: 428001034
- Engine: Pwa PT6A41
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 570473
- Condition: Cracked
- Location: Airscoop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED EVENT INSPECTION, BOTH ENGINE AIR INLET SCOOP SCREENS WERE FOUND CRACKED IN BOTH FORWARD CORNERS FOR EACH ENGINE.  REPAIR WAS NOT FEASABLE DUE TO THE LOCATION DAMAGE.  BOTH INLET SCREEN HAD TO BE REPLACED WITH NEW PARTS.
